# SDR A6WA200340183

- Difficulty date: November 23, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMGE ON RIGHT ELEVATOR UPPER SKIN CAUSED BY LIGHTNING STRIKE.  REPAIRED BY PERFORMING WVAC EO NR 601R-55-4418.  BLENDED AREA, PERFORMED NDT EDDY CURRENT AND APPLIED PROTECTIVE TREATMENT.  (M)
